RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koreshkov, Nikolai Aleksandrovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 34

Number of views:
This page:594
Abstract pages:4998
Full texts:1653
References:806
Associate professor
Candidate of physico-mathematical sciences (1982)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Website: http://www.ksu.ru/persons/5206.ru.html

http://www.mathnet.ru/eng/person18619
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/240880

Publications in Math-Net.Ru
2017
1. N. A. Koreshkov, “Simple sandwich algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 10,  70–74  mathnet; Russian Math. (Iz. VUZ), 61:10 (2017), 61–64  isi  scopus
2. N. A. Koreshkov, “Inner derivations of simple Lie pencils of rank $1$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 4,  15–22  mathnet; Russian Math. (Iz. VUZ), 61:4 (2017), 11–17  isi  scopus
2016
3. N. A. Koreshkov, “Tori in simple Lie pencils”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 6,  48–53  mathnet; Russian Math. (Iz. VUZ), 60:6 (2016), 40–44  isi  scopus
4. N. A. Koreshkov, “Symmetrical simple Lie sheaves of rank 1”, Sibirsk. Mat. Zh., 57:3 (2016),  650–657  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 513–518  isi  elib  scopus
2014
5. N. A. Koreshkov, “Associative $n$-Tuple Algebras”, Mat. Zametki, 96:1 (2014),  36–50  mathnet  mathscinet  zmath  elib; Math. Notes, 96:1 (2014), 38–49  isi  scopus
6. N. A. Koreshkov, “Simple Lie sheaves of small dimension”, Sibirsk. Mat. Zh., 55:3 (2014),  525–539  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 428–439  isi  elib  scopus
2013
7. N. A. Koreshkov, “Lie sheaves of small dimensions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 11,  3–19  mathnet; Russian Math. (Iz. VUZ), 57:11 (2013), 1–16  scopus
8. N. A. Koreshkov, “Lie and Engel theorems for $n$-tuple Lie algebras”, Sibirsk. Mat. Zh., 54:3 (2013),  601–609  mathnet  mathscinet; Siberian Math. J., 54:3 (2013), 472–478  isi  scopus
2012
9. N. A. Koreshkov, “Triangulation of $n$-tuple solvable Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 2,  65–69  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:2 (2012), 56–59  scopus
2011
10. N. A. Koreshkov, “Homogeneously simple associative algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 5,  19–24  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 55:5 (2011), 14–18  scopus
2010
11. N. A. Koreshkov, “Finite-dimensional homogeneously simple algebras of associative type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 9,  36–42  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:9 (2010), 30–35  scopus
12. N. A. Koreshkov, “Nilpotency of $n$-tuple Lie algebras and associative $n$-tuple algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 2,  33–38  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 54:2 (2010), 28–32  scopus
13. N. A. Koreshkov, “Lie Algebras and Algebras of Associative Type”, Mat. Zametki, 88:1 (2010),  43–52  mathnet  mathscinet  elib; Math. Notes, 88:1 (2010), 39–47  isi  scopus
2008
14. N. A. Koreshkov, “$n$-tuple algebras of associative type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 12,  34–42  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:12 (2008), 28–35
15. N. A. Koreshkov, “Modules and ideals of algebras of associative type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 8,  25–34  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:8 (2008), 20–27
2007
16. N. A. Koreshkov, “A class of algebras of associative type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 3,  38–46  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:3 (2007), 33–41
17. N. A. Koreshkov, “On the Nilpotency and Decomposition of Lie-Type Algebras”, Mat. Zametki, 82:3 (2007),  361–372  mathnet  mathscinet  zmath  elib; Math. Notes, 82:3 (2007), 321–331  isi  scopus
2006
18. N. A. Koreshkov, “Nilpotency and decomposition of algebras of associative type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 9,  34–42  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 50:9 (2006), 32–39
2005
19. N. A. Koreshkov, “Engel's theorem for Lie-type algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 7,  30–36  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:7 (2005), 28–34
2004
20. N. A. Koreshkov, “On the nilpotency of Lie-type Engel algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 3,  36–40  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:3 (2004), 32–36
2002
21. N. A. Koreshkov, “Central elements and invariants in modular Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 7,  22–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:7 (2002), 20–24
22. N. A. Koreshkov, “Casimir elements of $\mathbb Z$-forms of modular Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 3,  32–35  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:3 (2002), 28–31
23. N. A. Koreshkov, “Cartan Subalgebras with Engel Decomposition”, Mat. Zametki, 72:4 (2002),  638–640  mathnet  mathscinet  zmath; Math. Notes, 72:4 (2002), 589–592  isi  scopus
2001
24. N. A. Koreshkov, D. Yu. Kharitonov, “On the nilpotency of Engel algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 11,  17–21  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:11 (2001), 15–18
2000
25. Yu. A. Alpin, N. A. Koreshkov, “On the Simultaneous Triangulability of Matrices”, Mat. Zametki, 68:5 (2000),  648–652  mathnet  mathscinet  zmath; Math. Notes, 68:5 (2000), 552–555  isi
1995
26. N. A. Koreshkov, “Rings of invariants of special and contact Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 8,  34–38  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:8 (1995), 31–36
1993
27. N. A. Koreshkov, “On invariants of some modular Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 7,  24–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:7 (1993), 23–26
1991
28. N. A. Koreshkov, “An invariant of the algebra $W_n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  40–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:10 (1991), 36–38
29. N. A. Koreshkov, “Central elements in the algebra $U(K_m)$.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 5,  16–22  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:5 (1991), 15–20
1989
30. N. A. Koreshkov, “A deformation of a Hamiltonian Lie algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 7,  69–70  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:7 (1989), 91–92
1986
31. N. A. Koreshkov, “On irreducible representations of maximal subalgebras of Lie algebras of Cartan type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 11,  26–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:11 (1986), 33–41
1980
32. N. A. Koreshkov, “Irreducible representations of the Lie $p$-algebra $W_2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 4,  39–46  mathnet  mathscinet  zmath
1978
33. N. A. Koreshkov, “Irreducible representations of the Hamiltonian algebra of dimension $p^2-2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 10,  37–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:10 (1978), 28–34
34. N. A. Koreshkov, “Irreducible representations of a Lie algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 9,  49–57  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:9 (1978), 38–43

2012
35. A. N. Abyzov, Yu. A. Alpin, N. A. Koreshkov, M. F. Nasrutdinov, S. N. Tronin, “Algebraic studies at Kazan University from V. V. Morozov to our days”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  44–59  mathnet
36. N. A. Koreshkov, “Life and works of V. V. Morozov (to the 100th anniversary)”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  6–12  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021